# SDR DALA2024040103962

- Difficulty date: March 28, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 74,895 hours, 9,926 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SHIP 3316 UNABLE TO ARM THE DOOR (2R). CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR. OK FOR SERVICE. (5253192)
